# SDR WVER201906265921

- Difficulty date: April 29, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Condition: Corroded
- Location: Bs 349-364
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR INTERCOSTALS CORRODED FROM STGR 26L TO 26R.
